# SDR RRXA97228

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE AND CRACK ON INNER SKIN AT, STA 380 TO STA 400 AND BETWEEN LONGERONS 31 RIGHT AND 34 RIGHT.  *S/D*  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER AND FINGER DOUBLER IAW FAA DER APPROVED ENGINEERING SKETCH D02-R05, AND DC-8 SRM 51-1-21, 51-1-20D AND 51-3-0.
